RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 3, Pages 359–367 (Mi mz10452)  

This article is cited in 2 scientific papers (total in 2 papers)

Speciality of Jordan Superalgebras Related to Novikov–Poisson Algebras

V. N. Zhelyabinab, A. S. Zakharovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: In the paper, the speciality of Jordan superalgebras corresponding to Novikov–Poisson algebras is proved.

Keywords: Jordan superalgebra, special Jordan superalgebra, Novikov–Poisson algebra, Jordan bracket, Kantor double.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00014
This work was supported by the Russian Foundation for Basic Research (grant no. 14-01-00014).


DOI: https://doi.org/10.4213/mzm10452

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:3, 341–348

Bibliographic databases:

Document Type: Article
UDC: 512.554.7
Received: 17.12.2013
Revised: 24.05.2014

Citation: V. N. Zhelyabin, A. S. Zakharov, “Speciality of Jordan Superalgebras Related to Novikov–Poisson Algebras”, Mat. Zametki, 97:3 (2015), 359–367; Math. Notes, 97:3 (2015), 341–348

Citation in format AMSBIB
\Bibitem{ZheZak15}
\by V.~N.~Zhelyabin, A.~S.~Zakharov
\paper Speciality of Jordan Superalgebras Related to Novikov--Poisson Algebras
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 3
\pages 359--367
\mathnet{http://mi.mathnet.ru/mz10452}
\crossref{https://doi.org/10.4213/mzm10452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370524}
\zmath{https://zbmath.org/?q=an:06455268}
\elib{http://elibrary.ru/item.asp?id=23421525}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 3
\pages 341--348
\crossref{https://doi.org/10.1134/S0001434615030050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928657588}


Linking options:
  • http://mi.mathnet.ru/eng/mz10452
  • https://doi.org/10.4213/mzm10452
  • http://mi.mathnet.ru/eng/mz/v97/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Zakharov, “Algebry Novikova–Puassona malykh razmernostei”, Sib. elektron. matem. izv., 12 (2015), 381–393  mathnet  crossref
    2. V. N. Zhelyabin, “Structure of some unital simple Jordan superalgebras with associative even part”, Siberian Math. J., 59:6 (2018), 1051–1062  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:397
    Full text:11
    References:43
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019